# SDR ASAA2022111040753

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 52,380 hours, 15,660 cycles
- Engine: Cfmint CFM567B27
- Engine time: 56,784 hours, 16,619 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED HP COMPRESSOR BORESCOPE INSPECTION, FOUND STAGE 4, BLADE #6 HAS A TEAR THAT'S BEYOND REPAIRABLE LIMITS (B737-800 AMM72-00-00-300-801-F00) BLADES #10, 14 + 31 ALSO HAVE SIGNIFICANT DAMAGE. GROUNDED - YES. REMOVED #1 ENGINE S/N # 894-257 REF W/O # 1930831 T/C # 78471000.
